# SDR BSYA2009052

- Difficulty date: October 14, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N140S
- Make and model: Beech 58
- Aircraft serial: TH1155
- Aircraft time: 12,351 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF ADS PILOT SELECTED GEAR UP AND NOTHING HAPPENED.  SELECTED GEAR BACK DOWN AND RETURNED TO ADS.  MAINTENANCE JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES, COULD NOT DUPLICATE, RETURNED TO SERVICE.
